# SDR CALA0200522

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 29,318 hours, 8,294 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE FROM L1 DOOR.  INSTALLED SEAL   IN TRACK TOP FORWARD DOOR
